MathSciNet Relay Station
MathSciNet bibliographic data
MR2007783 35F25 (35C15)
Choi, H.-W.; Shin, Jong-Gye Symbolic implementation of the algorithm for calculating Adomian polynomials. Appl. Math. Comput. 146 (2003), no. 1, 257–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement